# SDR FSEA2012F00059

- Difficulty date: February 14, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N815AC
- Make and model: Cessna 310R
- Aircraft serial: 310R0598
- Aircraft time: 8,485 hours
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: MS25126E1
- Condition: Burned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WHEN SELECTED.  LANDING GEAR WAS MANUALLY EXTENDED TO FULL DOWN POSITION WITH 3 GREEN INDICATIONS.  ON RETURN TO MX FACILITY, ACFT WAS PLACED ON JACKS AND LANDING GEAR FUNCTIONED NORMALLY.  THIS PROBLEM OCCURRED APPROX 10 MONTH PREVIOUSLY.  THE GEAR SELECTOR SWITCH WAS INSPECTED UPON REMOVAL AND SOME BURNING OR ARCING WAS EVIDENT ON THE SWITCH CONTACTS.  IN ADDITION TO THE SELECTOR SWITCH BEING REPLACED THE CIRCUIT BREAKER, LANDING GEAR MOTOR AND MAIN GEAR DOWN SWITCH WERE ALSO REPLACED AS A PRECAUTION.
